1313 343

Cited 0 times in

급성 신부전이 동반된 Cephalosporin에 의한 DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) 증후군 1예

Other Titles
 A Case of Cephalosporin-induced DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) Syndrome with Acute Renal Failure 
Authors
 안철민  ;  문재훈  ;  박중원  ;  홍천수  ;  이재현  ;  이근만  ;  문정근 
Citation
 Journal of Asthma, Allergy and Clinical Immunology (천식 및 알레르기), Vol.25(1) : 69-72, 2005 
Journal Title
 Journal of Asthma, Allergy and Clinical Immunology  (천식 및 알레르기) 
ISSN
 1226-8739 
Issue Date
2005
Abstract
Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome, a kind of hypersensitivity syndrome, is a life-threatening condition with various clinical manifestations such as fever, skin rash, lymph node enlargement and internal organ involvement. We report a case of skin rash and eosinophilia followed by acute renal failure and mild hepatitis after cephalosporin administration.
Files in This Item:
T200505051.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Moon, Jae Hoon(문재훈)
Moon, Jeong Geun(문정근)
Park, Jung Won(박중원) ORCID logo https://orcid.org/0000-0003-0249-8749
Ahn, Chul-Min(안철민) ORCID logo https://orcid.org/0000-0002-7071-4370
Lee, Keun Man(이근만)
Lee, Jae Hyun(이재현) ORCID logo https://orcid.org/0000-0002-0760-0071
Hong, Chein Soo(홍천수)
Export
RIS (EndNote)
XLS (Excel)
XML
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/114980
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse